# SDR VNAA2019032211102

- Difficulty date: March 22, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7904
- Aircraft time: 35,523 hours, 33,555 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Pdu
- Part number: 865D1007
- Part serial: 1187
- Condition: Failed
- Location: Te Flap
- Part time: 35,524 hours, 35,344 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING LANDING FLAPS FAILED AT 8. CREW RAN QRH AND DECLARED EMERGENCY. AIRCRAFT LANDED WITHOUT INCIDENT AND TAXIED TO GATE 1. 24-MAR-2019 15:27 EST / C/E TO 27-050-004-09 DOF. R/R FLAP PDU IAW AMM 27-52-01-000/400-801. RE RIGGED LT AND RT BPSU'S IAW AMM 27-51-10-830-801. OPS CHECKS GOOD AT THIS TIME. NO FURTHER FLAP FAULTS"
